MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 3.25MM X 17MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 3.25MM X 17MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDSE32517
Medical Device Problem Codes Premature Activation (1484); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
This event was reported based on the physician's preference evaluation.During the procedure, the subject stent came off of the resheath pad while flipping the petals in the mca (middle cerebral artery).The operator was able to salvage the subject device by locking down the system and slowly pulling back to the landing zone.An angioplasty balloon was used post subject flow diverter stent deployment for proximal shelf.The procedure was completed successfully with subject device successfully covering the aneurysm neck.Resistance was encountered during navigation of the subject flow diverter device to the target lesion and during the subject flow diverter deployment.No clinical consequences were reported for the patient due to this event.
 
Additional Manufacturer Narrative
This 1 of 2 reports (1st mdr).
 
Additional Manufacturer Narrative
This 1 of 2 reports (1st mdr).Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer the patient received dual anti-platelet agents prior to the procedure, post procedure.Access was through femoral.Tortuosity was on a scale of 3.There was a little resistance encountered during navigation of the flow diverter device to the target lesion.The position of the delivery catheter was confirmed by visualizing the radiopaque markers.The position of the flow diverter implant was confirmed between the two marker bands.There was resistance encountered during the flow diverter deployment.The stent opened and was apposed distally.Being the stent was off the resheath pad, the physician did not want to manipulate or push the device while deploying.Therefore, he unsheathed the device with understanding of having to post process.The proximal end was opened but not apposed when it was deployed.The flow diverter was recaptured/resheathed back during the procedure 1 time.Device came off resheathe pad when flipping the petals in the mca (middle cerebral artery aneurysm).There were no clinical consequence to the patient due to the reported event.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the reported issue ¿stent deployed prematurely during use¿, ¿stent failed/unable to open¿ and ¿stent friction¿.
 
Event or Problem Description

Brand Name
SURPASS ELITE FDS 3.25MM X 17MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21351253
Report Number3008881809-2025-00078
Device Sequence Number7959167
Product Code OUT
UDI-Device Identifier07613327582635
UDI-Public(01)07613327582635(17)270728(10)25077823
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFDSE32517
Device Lot Number25077823
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AXS CATALYST 5 CATHETER (STRYKER).; EXCELSIOR XT-27 CATHETER (STRYKER).; NEURON MAX 088 LONG SHEATH (NON-STRYKER).; SYNCHRO 14 GUIDEWIRE (STRYKER).
Patient SexUnknown